JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 1, Article 19
On A Certain Retarded Integral Inequality And Its Applications

    Authors: Baburao G. Pachpatte,  
    Keywords: Retarded integral inequality, explicit bound, two independent variables, Volterra-Fredholm integral equation, uniqueness of solutions, continuous dependence of solution.  
    Date Received: 16/09/03  
    Date Accepted: 15/12/03  
    Subject Codes:

26D10, 26D15

    Editors: Drumi Bainov,  

In the present paper explicit bound on a new retarded integral inequality in two independent variables is established. Applications are given to illustrate the usefulness of the inequality.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login